Journal article icon

Journal article

A comparison principle for PDEs arising in approximate hedging problems: Application to Bermudan options

Abstract:

In a Markovian framework, we consider the problem of finding the minimal initial value of a controlled process allowing to reach a stochastic target with a given level of expected loss. This question arises typically in approximate hedging problems. The solution to this problem has been characterised by Bouchard et al. (SIAM J Control Optim 48(5):3123–3150, 2009) and is known to solve an Hamilton–Jacobi–Bellman PDE with discontinuous operator. In this paper, we prove a comparison theorem for ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00245-017-9413-5

Authors


More by this author
Department:
Oxford, SSD, SOGE, Smith School
Role:
Author
Natixis Foundation for Quantitative Finance. More from this funder
Publisher:
Springer Publisher's website
Journal:
Applied Mathematics and Optimization Journal website
Volume:
78
Issue:
3
Pages:
469–491
Publication date:
2017-04-10
Acceptance date:
2017-03-27
DOI:
EISSN:
1432-0606
ISSN:
0095-4616
Pubs id:
pubs:691147
URN:
uri:710cec03-d979-477a-89b9-9e62e1758e62
UUID:
uuid:710cec03-d979-477a-89b9-9e62e1758e62
Local pid:
pubs:691147

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP